# SDR SWAA2021081846108

- Difficulty date: April 29, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 21,271 hours, 9,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE FLAP WELL LOWER PANEL SUPPORT RAIL IS BROKEN AT RSS 281-287; 12' FROM REAR SPAR. / R/H WING T/E FLAP;PNL SUPPORT RAIL IS BROKEN; FITTING IS BROKEN AT RSS 281 TO RSS 287 12' FROM REAT SPAR. REMOVED BROKEN RAIL AND FITTING I/A/W SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW SUPPORT RAIL; FITTING I/A/W SRM 51-40-50-0G-0 ALSO BOEING DWG 115A3712 REV-A. INSTALLED NUT PLATES; INSTALLED NEW SUPPORT RAIL AND FITTING I/A/W SRM 51-40-02-0G-0 ALSO DWG 115A3712 REV:A 'A' TAG WN3193; WN3717
